# SDR YENA20151121581

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 44,648 hours, 15,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LT DUMMY BEAM HAS CORROSION AT FRAME 16 REF NR 440264-32462: R & R FWD CABIN LT DUMMY BEAM Y347 AT FRAME 16 IAW SRM 51-72-11 & SRM 51-42-11.
